It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there :)
I am currently in my 1st IVF cycle with Repronex (along with Lupron and Gonal-F). My first days of the Repronex we used 2 vials, then moved on to 3, after an ultrasound and blood work showed I had a low FSH and needed more help making more eggs. Just this past Friday, I was moved up to 4 vials and I go back Monday. (We will be having our "harvest" on Wed and Thurs. and the Repronex is supposed to stimulate my follicles, hopefully creating more eggs. I was actually here looking for "side effects" of Repronex, because I feel like a walking zombie! Though it is all very emotional, I do feel extra tired from all the meds, though I can't pinpoint it directly to the Repronex. We did 3 IUI's and used Repronex with my current Dr., but with no luck. My prev Dr. used only Clomid and we tried 6 IUI's with him. Also, no luck there. Each Dr. did 2 IUI's p/cycle. (Clomid was hell for me...though I know it is okay for others) That becomes the problem...we all react differently to the multitude of meds. Did any of this help?? I am new to this...actually this is my first message board. Let me know if I can help any further..I am no expert, but after 2 years of trying (and 2.5 years with my ex in the 90's) I feel pretty confident in my own experience. The best of luck to you.
[COLOR=Green]Hi,
I am going through my first IVF cycle right now. I started Lupron last Thursday and Repronex and Gonal F last Friday. So far I have no side effects from Repronex or Gonal F except for my thigh and tummy where I take the shots. The Gonal F and Repronex seem to make my thigh and stomach very sore, but so far no other side effects.[/COLOR]





All times are GMT -7. The time now is 09:19 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!